Alert archive / North Dakota / Wind Chill Advisories in 2010

Wind Chill Advisory 21, NWS Bismarck, ND

January 1, 201032 counties in North Dakota

NWS Bismarck, ND issued this wind chill advisory at Jan 1, 2010, 3:10 PM MST for 32 counties in North Dakota. It took effect at Jan 1, 2010, 8:00 PM MST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 1, 2010, 3:10 PM MST (22:10 UTC)
In effect from
Jan 1, 2010, 8:00 PM MST
Expired
Jan 2, 2010, 11:00 AM MST
In force
15 hr
Issued by
NWS Bismarck, ND
All 32 counties

Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 10.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2010-01-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2010-01-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -65 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
-65 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

687 
WWUS43 KBIS 012210
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
410 PM CST FRI JAN 1 2010

...DANGEROUS WIND CHILLS THIS EVENING THROUGH SATURDAY MORNING
FOR ALL OF THE WEST AND CENTRAL EXCEPT THE FAR SOUTHWEST...

.BITTERLY COLD TEMPERATURES COMBINED WITH WINDS OF 10 TO 15 MPH
WILL CREATE DANGEROUS WIND CHILLS AS LOW AS 40 BELOW AFTER 9 PM
CST TONIGHT. THE COLDEST WIND CHILLS WILL BE FOUND IN THE JAMES
RIVER VALLEY AFTER MIDNIGHT TONIGHT...WITH WIND CHILLS OF 25 TO
30 BELOW ACROSS THE WEST. THE DANGEROUS WIND CHILLS WILL CONTINUE
THROUGH NOON SATURDAY. A WIND CHILL ADVISORY HAS BEEN ISSUED FROM
9 PM CST THROUGH NOON SATURDAY FOR ALL OF WEST AND CENTRAL NORTH
DAKOTA EXCEPT THE FAR SOUTHWEST.

NDZ001>005-009>013-017>023-025-033>037-041-042-044>048-050-051-
020615-
/O.NEW.KBIS.WC.Y.0021.100102T0300Z-100102T1800Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-
ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...DICKINSON...MANDAN...
BISMARCK...STEELE...JAMESTOWN...MOTT...ELGIN...HETTINGER...
FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
410 PM CST FRI JAN 1 2010 /310 PM MST FRI JAN 1 2010/

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM CST /8 PM MST/ THIS
EVENING TO NOON CST /11 AM MST/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 9 PM CST /8 PM MST/ THIS
EVENING TO NOON CST /11 AM MST/ SATURDAY. 


* WIND CHILL TEMPERATURES AS LOW AS 40 BELOW ARE EXPECTED AFTER 9
  PM CST SATURDAY EVENIGN THROUGH SATURDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$
WAA
3 follow-up statements
304 
WWUS43 KBIS 020052
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
652 PM CST FRI JAN 1 2010

...DANGEROUS WIND CHILLS THIS EVENING THROUGH SATURDAY MORNING
FOR ALL OF THE WEST AND CENTRAL EXCEPT THE FAR SOUTHWEST...

.BITTERLY COLD TEMPERATURES COMBINED WITH WINDS OF 10 TO 15 MPH
WILL CREATE DANGEROUS WIND CHILLS AS LOW AS 40 BELOW AFTER 9 PM
CST TONIGHT. THE COLDEST WIND CHILLS WILL BE FOUND IN THE JAMES
RIVER VALLEY AFTER MIDNIGHT TONIGHT...WITH WIND CHILLS OF 25 TO
30 BELOW ACROSS THE WEST. THE DANGEROUS WIND CHILLS WILL CONTINUE
THROUGH NOON SATURDAY. A WIND CHILL ADVISORY HAS BEEN ISSUED FROM
9 PM CST THROUGH NOON SATURDAY FOR ALL OF WEST AND CENTRAL NORTH
DAKOTA. IN ADDITION TO DANGEROUS WIND CHILLS...GUSTY SOUTHEAST
WINDS WILL CREATE AREAS OF DRIFTING SNOW WITH LOCAL AREAS OF
REDUCED VISIBILITIES...ESPECIALLY OVER THE SOUTHWESTERN PORTION OF
THE STATE.  

NDZ031-032-040-043-021100-
/O.EXA.KBIS.WC.Y.0021.100102T0300Z-100102T1800Z/
GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN-
INCLUDING THE CITIES OF...BEACH...MEDORA...MARMARTH...BOWMAN
552 PM MST FRI JAN 1 2010

...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM MST SATURDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM MST SATURDAY. 

* WIND CHILL TEMPERATURES AS LOW AS 40 BELOW ARE EXPECTED AFTER 
  9 PM CST SATURDAY EVENING THROUGH SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES. IN ADDITION TO DANGEROUS WIND CHILLS...GUSTY
SOUTHEAST WINDS WILL CREATE AREAS OF DRIFTING SNOW WITH LOCAL
AREAS OF REDUCED VISIBILITIES.

&&

$$

NDZ001>005-009>013-017>023-025-033>037-041-042-044>048-050-051-
021100-
/O.CON.KBIS.WC.Y.0021.100102T0300Z-100102T1800Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-
ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...CARRINGTON...DICKINSON...MANDAN...
BISMARCK...STEELE...JAMESTOWN...MOTT...ELGIN...HETTINGER...
FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES
652 PM CST FRI JAN 1 2010 /552 PM MST FRI JAN 1 2010/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ SATURDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ SATURDAY. 

* WIND CHILL TEMPERATURES AS LOW AS 40 BELOW ARE EXPECTED AFTER 
  9 PM CST SATURDAY EVENING THROUGH SATURDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$
532 
WWUS43 KBIS 021006
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
406 AM CST SAT JAN 2 2010

...A WIND CHILL ADVISORY CONTINUES FOR PORTIONS OF NORTH DAKOTA
THROUGH SATURDAY MORNING...

.DANGEROUS WIND CHILLS FROM 25 BELOW TO 40 BELOW ZERO WILL
CONTINUE ACROSS MUCH OF NORTH DAKOTA THROUGH SATURDAY MORNING. THE
WIND CHILL ADVISORY ACROSS FAR WESTERN NORTH DAKOTA HAS BEEN
CANCELLED DUE TO RISING TEMPERATURES. CONDITIONS WILL CONTINUE TO
IMPROVE THROUGHOUT THIS MORNING WEST TO EAST. 

NDZ001-009-017-031-032-040-043-021115-
/O.CAN.KBIS.WC.Y.0021.000000T0000Z-100102T1800Z/
DIVIDE-WILLIAMS-MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN-
INCLUDING THE CITIES OF...CROSBY...WILLISTON...WATFORD CITY...
BEACH...MEDORA...MARMARTH...BOWMAN
406 AM CST SAT JAN 2 2010 /306 AM MST SAT JAN 2 2010/

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
CHILL ADVISORY. 

RISING SURFACE TEMPERATURES ACROSS FAR WESTERN NORTH DAKOTA HAS
ALLOWED THE WIND CHILL ADVISORY HERE TO BE CANCELLED. 

$$

NDZ002>005-010>013-018>023-025-033>037-041-042-044>048-050-051-
021800-
/O.CON.KBIS.WC.Y.0021.000000T0000Z-100102T1800Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON-
BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...KILLDEER...BEULAH...HAZEN...
CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON...DICKINSON...
MANDAN...BISMARCK...STEELE...JAMESTOWN...MOTT...ELGIN...
HETTINGER...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...
OAKES
406 AM CST SAT JAN 2 2010 /306 AM MST SAT JAN 2 2010/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY. 

* WIND CHILL TEMPERATURES AS LOW AS 40 BELOW ARE EXPECTED THROUGH
  SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY
COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE
NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A
HAT AND GLOVES.

&&

$$

NH
519 
WWUS43 KBIS 021806
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1206 PM CST SAT JAN 2 2010

...BITTERLY COLD WIND CHILLS ARE LESSENING...

.THE WIND CHILL ADVISORY THAT HAD BEEN IN EFFECT FOR MOST OF WEST
AND CENTRAL NORTH DAKOTA HAS NOW EXPIRED. HOWEVER...WIND CHILLS
WILL CONTINUE TO RANGE FROM 10 TO 25 BELOW ACROSS WEST AND CENTRAL
NORTH DAKOTA THIS AFTERNOON. CONTINUE TO KEEP EXPOSED SKIN COVERED
FOR MAXIMUM PROTECTION FROM FROSTBITE.

NDZ002>005-010>013-018>023-025-033>037-041-042-044>048-050-051-
021915-
/O.EXP.KBIS.WC.Y.0021.000000T0000Z-100102T1800Z/
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON-
BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA...
NEW TOWN...MINOT...TOWNER...RUGBY...KILLDEER...BEULAH...HAZEN...
CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON...DICKINSON...
MANDAN...BISMARCK...STEELE...JAMESTOWN...MOTT...ELGIN...
HETTINGER...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...
OAKES
1206 PM CST SAT JAN 2 2010 /1106 AM MST SAT JAN 2 2010/

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT.

THE WIND CHILL ADVISORY HAS EXPIRED. WIND CHILL WILL CONTINUE TO
RANGE FROM ZERO TO 20 BELOW ACROSS WEST AND CENTRAL NORTH DAKOTA
THIS AFTERNOON. CONTINUE TO KEEP EXPOSED SKIN COVERED FOR MAXIMUM
PROTECTION FROM FROSTBITE.



$$

WA

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Jan 1, 2:51 PM MST, 19 minutes earlier.

Area forecast discussion, Jan 1, 2:51 PM MST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
351 PM CST FRI JAN 1 2010

.SHORT TERM...TONIGHT THROUGH MONDAY NIGHT...
MAIN CONCERN TONIGHT IS WITH THE WIND CHILL TEMPERATURES WHICH
WILL FALL INTO THE ADVISORY CRITERIA AFTER DARK. I WILL ISSUE A
WIND CHILL ADVISORY FROM 03Z (9 PM CST) THROUGH 18Z (NOON) ON
SATURDAY.

FOLLOWING THIS...MODELS AGREE IN BRINGING THE ARCTIC HIGH PRESSURE
SOUTHEAST TO MINNESOTA AS W TROUGH OF LOW PRESSURE MOVES FROM
ALBERTA INTO THE DAKOTAS BY MONDAY MORNING. WITH THE HIGH EAST AND
THE LOW WEST THERE IS SIGNIFICANT SURFACE PRESSURE GRADIENT. H850
WINDS ARE AROUND 25 TO 30 KTS ON SATURDAY. WITH ARCTIC INVERSION
STILL STRONG I THINK THE SURFACE WINDS WILL BE IN THE 15 TO 20 MPH
RANGE. SOME HIGHER GUSTS POSSIBLE BUT NOT ENOUGH FOR SIGNIFICANT
BLOWING SNOW. LATEST MODELS ALSO DELAY ACCUMULATING SNOWS UNTIL
AFTER SUNRISE SATURDAY. AT THIS TIME 1 TO 2 INCHES SNOWFALL
APPEARS REASONABLE 12Z SAT THROUGH 12Z SUNDAY MORNING ACROSS
SOUTHWEST SOUTH CENTRAL ND. WILL KEEP SOME RESIDUAL SNOW IN
FORECAST FOR SUNDAY WITHOUT ACCUMULATIONS.

.LONG TERM...TUESDAY THROUGH FRIDAY...
A SHORT WAVE MOVING DOWN THE EAST SIDE OF THE RIDGE OVER THE ROCKIES
WILL BRING A CHANCE OF LIGHT SNOW TO THE AREA TUESDAY AND
WEDNESDAY.  THE RIDGE WILL SLIDE EAST TO EAST SIDE OF THE ROCKIES BY
FRIDAY. SEE LITTLE CHANCE OF PRECIP THURSDAY OR FRIDAY. ARCTIC AIR
WILL REMAIN OVER THE FORECAST AREA THROUGH THURSDAY....AND SHOULD
NOT BEGIN TO SEE ANY WARMING UNTIL THE ARCTIC AIR SHIFTS EAST ON
FRIDAY.

&&

.AVIATION...CLEAR SKIES ACROSS THE STATE THIS AFTERNOON WILL
CONTINUE INTO THE EVENING. HIGH CLOUDS WILL BEGIN MOVING INTO THE
WEST THIS EVENING IN ADVANCE OF AN APPROACHING SHORT WAVE.  WILL SEE
LOWERING OF THE CLOUDS AND POTENTIAL FOR REDUCED VISIBILITY IN LIGHT
SNOW BEGINNING IN THE WEST AFTER MIDNIGHT AND SPREADING INTO CENTRAL
ND SATURDAY MORNING.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM 9 PM CST /8 PM MST/ THIS EVENING TO
NOON CST /11 AM MST/ SATURDAY FOR NDZ001>005-009>013-017>023-025-
033>037-041-042-044>048-050-051.

&&

WAA/TSW
Hazardous weather outlook, Jan 1, 4:10 AM MST, 11 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
510 AM CST FRI JAN 1 2010

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-021115-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
510 AM CST FRI JAN 1 2010 /410 AM MST FRI JAN 1 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

DANGEROUS WIND CHILL TEMPERATURES RANGING FROM 25 TO NEAR 40 BELOW
ZERO WILL CONTINUE THIS MORNING.

DANGEROUS WIND CHILLS RANGING FROM 25 TO NEAR 50 BELOW ZERO WILL
THEN REDEVELOP THIS EVENING AND OVERNIGHT INTO SATURDAY MORNING
ACROSS MUCH OF THE LOCAL REGION.

A SERIES OF UPPER LEVEL DISTURBANCES MOVING INTO THE NORTHERN
HIGH PLAINS ALONG WITH DEVELOPING SURFACE LOW PRESSURE WILL BRING
INCREASING CHANCES FOR LIGHT ACCUMULATING SNOWFALL TO WESTERN
NORTH DAKOTA TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

CHANCES FOR LIGHT ACCUMULATING SNOWFALL WILL SPREAD WEST TO EAST
SATURDAY MORNING INTO SATURDAY NIGHT. TOTAL SNOW ACCUMULATIONS ARE
EXPECTED TO RANGE FROM ONE TO THREE INCHES BY SUNDAY OVER WEST AND
CENTRAL PORTIONS OF THE STATE. FURTHERMORE...BREEZY SOUTHEASTERLY
WINDS WILL SPREAD INTO CENTRAL PORTIONS OF THE STATE BY SATURDAY
AFTERNOON...AND MAY RESULT IN AREAS OF BLOWING SNOW. STAY TUNED
FOR UPDATES.

ANOTHER POTENT UPPER LEVEL DISTURBANCE WILL PUSH ACROSS THE
NORTHERN PLAINS TUESDAY INTO WEDNESDAY...AND WILL BRING ANOTHER
CHANCE FOR ACCUMULATING SNOWFALL TO WEST AND CENTRAL NORTH DAKOTA
ALONG WITH A REINFORCED SHOT OF COLD ARCTIC AIR AND BRISK
NORTHERLY WINDS. STAY TUNED FOR UPDATES ON THIS AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NH

Nearby

Wind Chill Advisories in North Dakota, 2010Every wind chill advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.